# SDR SWIA202165100

- Difficulty date: November 18, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED BUSHINGS WITH 15 EA NEW BUSHINGS RIGHT AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804. HARDWARE REPLACED ON RIGHT AILERON INSTALLATION CAMP 23855597 JOB 2738280 OP 519.
